Axially Symmetric Stress Distributions in Elastic Solids Containing Ring-Shaped Cracks Under Torsion

[+] Author and Article Information
R. P. Kanwal, M. L. Pasha

Department of Mathematics, Pennsylvania State University, University Park, Pa.

J. Appl. Mech 41(2), 516-517 (Jun 01, 1974) (2 pages) doi:10.1115/1.3423320 History: Received November 01, 1973; Revised December 01, 1973; Online July 12, 2010


We present the axially symmetric stress distributions in elastic solids containing ring-shaped cracks when the solids are kept under torsion. Two cases are analyzed. In the first case we discuss the crack problem in an infinite elastic medium when the ratio of the inner to the outer radius is small. In the second case this ratio is almost equal to unity.

Copyright © 1974 by ASME
Your Session has timed out. Please sign back in to continue.





Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In